◎学院首页   ◎加入收藏夹  
首页  师资队伍  魏 雷
魏 雷

点击查看原图


魏雷

男,汉族,

1978年11月出生,江苏邳州人。

1997年9月-2004年6月 徐州师范大学 本科、硕士

2010年3月于东南大学数学系取得理学博士学位

2011年9月--江苏师范大学数学与统计学院副教授、硕士生导师

2012年6月-2012年9月 访问美国德克萨斯大学泛美分校

2014年2月-2015年2月 访问澳大利亚新英格兰大学  

主要研究方向:非线性椭圆方程、反应扩散方程

 

已发表的主要论文:

 

Yujuan Chen, Lei Wei, Aysmptotic behavior and symmetry of positive solutions to quasilinear equations in a half-space, submitted.

Lei Wei, Uniqueness and singular behavior of positive solutions to quasilinear elliptic problems with Hardy potential, submitted.

Yihong Du, Lei Wei, Ling Zhou, Spreading in a shifting environment modeled by the diffusive logistic equation with a free boundary, J. Dynamics and Differential Equations, DOI 10.1007/s10884-017-9614-2.

Haihua Lu, Lei Wei, Global existence and blow-up of positive solutions of a parabolic problem with free boundaries, Nonlinear Analysis: Real World Applications, 39 (2018), 77-92.

Weiwei Ding, Rui Peng, Lei Wei, The diffusive logistic model with a free boundary in a heterogeneous time-peiodic environment, J. Differential Equations, 263 (2017), 2736-2779.   

Rui Peng, Xianfa Song, Lei Wei, Existence, nonexistence and uniqueness of positive stationary solutions of a singular Gierer-Meinhardt system, Discrete Contin. Dyn. Syst., 37 (2017), 4489-4505.

Lei Wei, Yihong Du, Exact singular behavior of positive solutions to nonlinear elliptic equations with a Hardy potential, J. Differential Equations, 262(2017), 3864-3886.

Lei Wei, Xiyou Cheng, Z. Feng, Exact behavior of positive solutions to elliptic equations with multi-singular inverse square potentials, Discrete Contin. Dyn. Syst., 36 (2016), 7169-7189.

Lei Wei, Asymptotic behavior and symmetry of positive solutions to nonlinear elliptic equations in a half-space, Proc. Roy. Soc. Edinburgh Sect. A, 146 (2016), 1243-1263.

Lei Wei, Guanghui Zhang, Maolin Zhou, long time behavior for solutions of the diffusive logistic equation with advection and free boundary. Calc. Var. Partial Differential Equations., 4 (55) (2016)

Lei Wei, Xiyou Cheng, Z. Feng, Existence and behavior of positive solutions to elliptic system with Hardy potential, Electron. J. Diff. Equ., 223(2016), 1-14.

Yihong Du, Lei Wei, Boundary behavior of positive solutions to nonlinear ellipticequations with Hardy potential, J. London Math. Soc. 91 (2015), 731–749.

Lei Wei, Zhaosheng Feng, Isolated singularity for semilinear elliptic equations, Discrete Contin. Dyn. Syst., 35 (2015), 3239-3252.

Xiyou Cheng, Lei Wei, Dynamics of the p-Laplacian equations with nonlinear dynamic boundary conditions, Electronic Journal of Differential Equations, 37 (2015), 1-15.

Lei Wei, Zhaosheng Feng, Existence and nonexistence of solutions for quasilinear elliptic systems, Dynamics of PDE, 10 (2013), 25-42.

Lei Wei, Jiang Zhu, The existence and blow-up rate of large solutions of one-dimensional p-Laplacian equationsNonlinear Analysis: Real World Applications, 13 (2012), 665-676.

Lei Wei, The existence of large solutions of semilinear elliptic equations with negative exponents, Nonlineae Analysis: TMA, 73 (2010), 1739-1746.

Lei Wei, Mingxin Wang, Jiang Zhu, Multiple nontrivial solutions for a class of p-Laplacian equations,Acta Applicandae Mathematicae, 110 (2010), 1153-1167.

Lei Wei, Mingxin Wang, Existence of large solutions of a class of quasilinear elliptic equations with singular boundary, Acta Mathematica Hungarica, 129 (2010), 81-95.

Lei Wei, Mingxin Wang, Existence and estimate of large solutions for an elliptic system, Nonlinear Analysis:TMA , 72 (2009), 1096-1104.

Mingxin Wang, Lei Wei, Existence and boundary blow-up rates of solutions for boundary blow-up elliptic systems, Nonlinear Analysis:TMA,71 (2009), 2022-2032.

Lei Wei, Jiang Zhu, A second order multivalued boundary-value problem and impulsive neutral functional differential inclusions in Banach spaces, Nonlinear Oscillations, 11 (2008), 191-207.

Lei Wei, Jiang Zhu, Yeol Je Cho, Controllability of the second order differential inclusions in Banach spaces, Comm. Appl. Nonlinear Anal., 13(2006), 93-105.


邮箱: wlxznu@163.com

通信地址:徐州市铜山区上海路101,江苏师范大学数学与统计学院,邮编:221116

办公室:1409室